# SDR NACA20110028

- Difficulty date: February 28, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LIGHTING HOLES AND ANCHOR NUTS ON INTERCOSTAL STA 520 TP 500B STR 26R FWD CARGO COMPARTMENT.  CORROSION AROUND LIGHTING HOLES AND ANCHOR NUTS ON INTERCOSTAL AT STA 500B TO 520 STR 26R FWD CARGO COMPARTMENT WAS FOUND BEYOND LIMITS IAW B737-200 SRM 53-10-01 PG 1 & PG 4 DETAIL 1.  NEW PARTS FABRICATED AND INSTALLED IAW B737-200 DRW 69-18388 REV D AND AFT CLIP WAS FABRICATED AND INSTALLED IAW B737-200 DRW 69-38780.
